| Model Number |
100 |
| Medical Device Problem Codes |
Use of Device Problem (1670); Visual Prompts will not Clear (2281)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
During preventative maintenance, the autopulse platform (sn (b)(6) failed the load cell characterization check.The root cause of the observed failure was a failed load cell.The autopulse platform passed the preliminary functional testing without error or fault.However, upon further testing, the platform failed the load cell characterization check.The load cell needs to be replaced to address the observed failure.Zoll is awaiting customer approval for service repair.Historical complaints were reviewed for service information related to the reported complaint, and no similar complaint was reported for the autopulse platform with sn (b)(6).
Event or Problem Description
During preventative maintenance, the autopulse platform (sn (b)(6) failed the load cell characterization check.No patient involvement.